# SDR UALA2011110806089

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,145 hours, 14,089 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HIT BY HILOADER AFT OF AFT CARGO DOOR ABOUT 10 INCHES IN FRONT OF EXTERIOR AREA LIGHT.  NDT HI-FREQ EC INSP SKIN AFTER DAMAGE BLENDED. NO CRACKS FOUND. BLEND SKIN DAMAGE AT STA 1373 BTWN S27-R AND S28-R PER SRM. BLENDED OUT GOUGES AND PRIMERED DAMAGE AREA AT STA 1373 PER SRM.  DAMAGE TO FUSELAGE AT STATION 1373 BETWEEN STRINGERS 27R AND 28R CAUSED BY CONTACT WITH CARGO LOADER. RE-INSPECTIONS MUST BE ACCOMPLISHED. THE INITIAL DENT MEASURED 4"H X 5"W AND WAS REPAIRED PER THE INSTRUCTIONS ON PEMCO PD 67-53-042 WITHOUT DEVIATION. BY- 29887. ACCOMPLISH THE INITIAL INSPECTION ON OR BEFORE THE AIRCRAFT REACHES 37500 PLANE TOTAL CYCLES. PERFORM REPEAT INSPECTIONS EVERY 3000 CYCLES AFTER REACHING THE THRESHOLD.
